# SDR CA980402018

- Difficulty date: March 16, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cvac 440
- Aircraft time: 57,790 hours
- Engine: Allsn 501D13D
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 34085101519
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 56,490 hours
- Component: STC440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION OF THE TAIL, THE LH FWD UPPER STABILIZER ATTACHMENT FITTING WAS FOUND CRACKED. DEFECTIVE FITTING REPLACED AND NO OTHER FAULTS FOUND. A/C FLOWN AND NO VIBRATION FELT.
